A polynomial algorithm for multiprocessor scheduling with two job lengths

ST McCormick*, Craig D. Smallwood, FCR Spieksma

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageEnglish
    Pages (from-to)31-49
    Number of pages19
    JournalMathematics of Operations Research
    Volume26
    Issue number1
    DOIs
    Publication statusPublished - Feb 2001

    Keywords

    • parallel machine scheduling
    • high-multiplicity scheduling
    • polynomial algorithms
    • bin packing
    • cutting stock
    • Hilbert basis
    • integer roundup property
    • integer decomposition property
    • INTEGER POINTS
    • POLYHEDRA

    Cite this